Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi I am 20 yrs old male who suffer acne from few yrs ago. My acne was quite bad that time but is improving nowadays. What I now have are the red marks and some pustules here and there. I used clindamycin topical solution for a long time and recently switch to BP to control my acne as I feel that it stops working anymore.

What I want to know are that for you guys that ever use BP, is that it will make the acne red mark worst and took longer time to heal? I search around and find lack of scientific proofs that it will actually worsen acne mark, so i think it is the best that i get some reviews from you guys. I am really worry about using it will cause my red mark to get worse as now i have more red mark than acne and for me it is just as bad as having acne itself. But i also understand that to prevent red mark the first thing is to prevent the acne from forming first.

Any help or recommendation is appreciated. Thanks!! :angel:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×